Translator Disclaimer
2018 On vertex decomposable and Cohen-Macaulay regular graphs
J. Luviano, E. Reyes
Rocky Mountain J. Math. 48(8): 2625-2651 (2018). DOI: 10.1216/RMJ-2018-48-8-2625

Abstract

We characterize the Cohen-Macaulay property for generalized Petersen graphs and $3$-regular graphs. In particular, we prove that these graphs are vertex decomposable. Also, we characterize pure vertex decomposability for $4$-transitive graphs without $5$-holes. Finally, we study the small cycles of well-covered and Cohen-Macaulay regular graphs.

Citation

Download Citation

J. Luviano. E. Reyes. "On vertex decomposable and Cohen-Macaulay regular graphs." Rocky Mountain J. Math. 48 (8) 2625 - 2651, 2018. https://doi.org/10.1216/RMJ-2018-48-8-2625

Information

Published: 2018
First available in Project Euclid: 30 December 2018

zbMATH: 1402.05177
MathSciNet: MR3894996
Digital Object Identifier: 10.1216/RMJ-2018-48-8-2625

Subjects:
Primary: 05C75, 05E45, 13F55

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 8 • 2018
Back to Top